MathSciNet Relay Station
MathSciNet bibliographic data
MR2852198 35A30 (35A08 35K08 35K10)
Craddock, Mark; Lennox, Kelly A. Lie symmetry methods for multi-dimensional parabolic PDEs and diffusions. J. Differential Equations 252 (2012), no. 1, 56–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement